Quelques résultats de Višik sur les problèmes elliptiques non linéaires par les méthodes de Minty-Browder

Jean Leray; Jacques-Louis Lions

Bulletin de la Société Mathématique de France (1965)

  • Volume: 93, page 97-107
  • ISSN: 0037-9484

How to cite

top

Leray, Jean, and Lions, Jacques-Louis. "Quelques résultats de Višik sur les problèmes elliptiques non linéaires par les méthodes de Minty-Browder." Bulletin de la Société Mathématique de France 93 (1965): 97-107. <http://eudml.org/doc/87074>.

@article{Leray1965,
author = {Leray, Jean, Lions, Jacques-Louis},
journal = {Bulletin de la Société Mathématique de France},
keywords = {functional analysis},
language = {fre},
pages = {97-107},
publisher = {Société mathématique de France},
title = {Quelques résultats de Višik sur les problèmes elliptiques non linéaires par les méthodes de Minty-Browder},
url = {http://eudml.org/doc/87074},
volume = {93},
year = {1965},
}

TY - JOUR
AU - Leray, Jean
AU - Lions, Jacques-Louis
TI - Quelques résultats de Višik sur les problèmes elliptiques non linéaires par les méthodes de Minty-Browder
JO - Bulletin de la Société Mathématique de France
PY - 1965
PB - Société mathématique de France
VL - 93
SP - 97
EP - 107
LA - fre
KW - functional analysis
UR - http://eudml.org/doc/87074
ER -

References

top
  1. [1] BROWDER (F. E.). — Variational boundary value problems for quasi-linear elliptic equations of arbitrary order, Proc. Nat. Acad. Sc. U. S. A., t. 50, 1963, p. 31-37, 592-598 et 794-798; Non linear elliptic boundary value problems (Bull. Amer. Math. Soc., t. 69, 1963, p. 862-874). Zbl0117.07102MR29 #3750
  2. [2] MINTY (G. J.). — Monotone (non linear) operators in Hilbert space, Duke math. J., t. 29, 1962, p. 341-346. Zbl0111.31202MR29 #6319
  3. [3] MINTY (G. J.). — On the maximal domain of a monotone function, Michigan math. J., t. 8, 1961, p. 135-137. Zbl0102.37503MR24 #A2224
  4. [4] MINTY (G. J.). — On a "monotonicity" method for the solution of non linear equations in Banach spaces, Proc. Nat. Acad. Sc. U. S. A., t. 50, 1963, p. 1038-1041. Zbl0124.07303MR28 #5358
  5. [5] VIŠIK (M. I.). — Doklady Akad. Nauk S. S. S. R., t. 138, 1961, p. 518-521. Zbl0104.32401
  6. [6] VIŠIK (M. I.). — Trudy Moskovskogo Matematičeskogo Obščestva, t. 12, 1963, p. 125-184. 
  7. [7] VIŠIK (M. I.). — Doklady Akad. Nauk S. S. S. R., t. 151, 1963, p. 758-761. 

Citations in EuDML Documents

top
  1. M. Chipot, J.-F. Rodrigues, On a class of nonlocal nonlinear elliptic problems
  2. Melvyn S. Berger, A Sturm-Liouville theorem for nonlinear elliptic partial differential equations
  3. Jindřich Nečas, Sur l'alternative de Fredholm pour les opérateurs non-linéaires avec applications aux problèmes aux limites
  4. Jacques-Louis Lions, Sur certaines équations paraboliques non linéaires
  5. Haïm Brezis, Inéquations variationnelles paraboliques
  6. Antonella Fiacca, Raffaella Servadei, Extremal solutions for nonlinear neumann problems
  7. Jindřich Nečas, Fredholm alternative for nonlinear operators and applications to partial differential equations and integral equations
  8. Vladimir G. Maz'ya, Приложения некоторых интегральных неравенств к теории квазилинейных эллиптических уравнений
  9. Milan Kučera, Fredholm alternative for nonlinear operators
  10. Darko Žubrinić, Generating singularities of solutions of quasilinear elliptic equations using Wolff’s potential

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.